3 doctors weighed in:

How can I solve my stomach aches and frequent urinating problems when cymbalta (duloxetine) wears off?

3 doctors weighed in
Dr. J.J. Rodos
Psychiatry
2 doctors agree

In brief: Taper slowly.

Your question is not clear. If you are stopping Cymbalta (duloxetine) and have these problems then a long slow taper over 4-6 weeks is necessary for some folks.
If you are taking the medication regularly tehn the half-life of the medication is long enough not to be the cause and further evaluation needs to be undertaken.

In brief: Taper slowly.

Your question is not clear. If you are stopping Cymbalta (duloxetine) and have these problems then a long slow taper over 4-6 weeks is necessary for some folks.
If you are taking the medication regularly tehn the half-life of the medication is long enough not to be the cause and further evaluation needs to be undertaken.
Dr. J.J. Rodos
Dr. J.J. Rodos
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors